Superconvergence of discontinuous Galerkin methods based on upwind-biased fluxes for 1D linear hyperbolic equations

Waixiang Cao Sun-Yat Sen University Chi-Wang Shu Brown University Yang Yang Michigan Technological University Zhimin Zhang Wayne State University

Numerical Analysis and Scientific Computing mathscidoc:1702.25080

ESAIM: Mathematical Modelling and Numerical Analysis, 51, 467-486, 2017
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-02-12 00:27:56 uploaded by 0yyyzu ] [ 534 downloads ] [ 0 comments ]
@inproceedings{waixiang2017superconvergence,
  title={Superconvergence of discontinuous Galerkin methods based on upwind-biased fluxes for 1D linear hyperbolic equations},
  author={Waixiang Cao, Chi-Wang Shu, Yang Yang, and Zhimin Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170212002756318292433},
  booktitle={ESAIM: Mathematical Modelling and Numerical Analysis},
  volume={51},
  pages={467-486},
  year={2017},
}
Waixiang Cao, Chi-Wang Shu, Yang Yang, and Zhimin Zhang. Superconvergence of discontinuous Galerkin methods based on upwind-biased fluxes for 1D linear hyperbolic equations. 2017. Vol. 51. In ESAIM: Mathematical Modelling and Numerical Analysis. pp.467-486. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170212002756318292433.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved